# SDR ABXA2024021900632

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 148T2610100
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A REPAIR DOUBLER WAS FOUND THAT HAVE NO RECORD OF ACCOMPLISHMENT ON THE STA 1582 AFT PRESSURE BULKHEAD, APPROXIMATELY AT TS5 / RS11. THE 8767-200 SRM 53-80-08, REPAIR 7 CANNOT BE PERFORMED, AS THE DAMAGE IS LOCATED AT THE JUNCTION OF TEAR STRAP AND RADIAL STIFFENER. REPAIRED AFT PRESSURE BULKHEAD IAW ABX REA NO ABX-REA-5380-65281-00 AND HAECO REO-G24832. ABX FORMS M-287, M-289.AND FAA FORM 337
